| Model Number |
PCF-Q180AL |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/25/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over sixteen (16) years since the subject device was manufactured.Based on the results of the investigation, a definitive root cause could not be determined.However, it is likely that the whitish foreign material found in the auxiliary water channel occurred because the foreign material may have been unremoved because the device was not reprocessed properly due to leakage from the air/water channel and distal end.The foreign material could not be identified.Three attempts were made to obtain additional information regarding the reported event, but no response was received from the customer.The event can be detected and prevented by handling the device in accordance with the following instructions for use: instructions for use states the detection method in evis exera ii gif/cf/pcf type 180 series operation manual chapter 3 preparation and inspection.Instructions for use states the preventive measure in evis exera ii gif/cf/pcf type 180 series reprocessing manual chapter 5 reprocessing the endoscope (and related reprocessing accessories).Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed that during device evaluation, the colonovideoscope jet tube had whitish foreign material.There were no reports of patient harm.
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.